Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 244, NWS Atlanta, GA

July 8, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2022, 5:00 PM EDT for 4 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2022, 5:00 PM EDT (21:00 UTC)
Expired
Jul 8, 2022, 5:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:05 PM EDTTSTM WND DMG2 Sse Milan, GATREE DOWN ON MILAN CEMETERY RD AT TEMPERANCE RD
Jul 8, 5:15 PM EDTTSTM WND DMG3 N Owensboro, GAONE TREE DOWN ACROSS BOXWOOD RD OFF HWY 215

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

315 
WUUS52 KFFC 082100
SVRFFC
GAC091-271-309-315-082145-
/O.NEW.KFFC.SV.W.0244.220708T2100Z-220708T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
500 PM EDT Fri Jul 8 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Dodge County in central Georgia...
  Central Telfair County in central Georgia...
  Southeastern Wilcox County in central Georgia...
  Central Wheeler County in central Georgia...

* Until 545 PM EDT.

* At 500 PM EDT, severe thunderstorms were located along a line
  extending from near Antioch Church to near Milan to near Little
  Ocmulgee State Park, moving east at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McRae, Abbeville, Alamo, Helena, Rochelle, Milan, Rhine, Scotland,
  Antioch Church, Temperance, Browning, Little Ocmulgee State Park
  and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3185 8336 3197 8348 3202 8318 3208 8300
      3216 8285 3209 8262 3208 8261 3191 8296
      3184 8324
TIME...MOT...LOC 2100Z 291DEG 9KT 3190 8339 3198 8308 3210 8283 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
982 
WWUS52 KFFC 082129
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Fri Jul 8 2022

GAC315-082139-
/O.CAN.KFFC.SV.W.0244.000000T0000Z-220708T2145Z/
Wilcox GA-
529 PM EDT Fri Jul 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILCOX COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 3190 8319 3200 8327 3202 8318 3208 8300
      3216 8285 3209 8262 3208 8261 3191 8296
      3189 8307
TIME...MOT...LOC 2129Z 291DEG 9KT 3188 8332 3196 8301 3208 8276 

$$

GAC091-271-309-082145-
/O.CON.KFFC.SV.W.0244.000000T0000Z-220708T2145Z/
Dodge GA-Telfair GA-Wheeler GA-
529 PM EDT Fri Jul 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN DODGE...CENTRAL TELFAIR AND CENTRAL WHEELER
COUNTIES...

At 529 PM EDT, severe thunderstorms were located along a line
extending from near Antioch Church to near Workmore to near Scotland,
moving east at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Alamo, Helena, Milan, Rhine, Scotland, Little Ocmulgee State
Park and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3190 8319 3200 8327 3202 8318 3208 8300
      3216 8285 3209 8262 3208 8261 3191 8296
      3189 8307
TIME...MOT...LOC 2129Z 291DEG 9KT 3188 8332 3196 8301 3208 8276 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:57 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 8, 2:57 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Fri Jul 8 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

As close to a pattern change as we're likely to get is on tap as we
enter the weekend. A mid-level ridge has presided over the pattern
in the southeast for the better part of the last month, but its
center has begun to (and will continue to) retrograde back across
the Desert southwest. The eastern edge of the ridge has been the
dominant flow branch over the past day or so, placing the southeast
under deep but weak northwesterly flow. Any weak disturbance
traversing our ridge setup will locally enhance convective
development, and it is possible that we see some organization of
storms into clusters, aided by both their own cold pools and any
remnant outflow boundaries from the past several days of convective
activity. Owing to the position of the Bermuda High along the
Carolina coast, our steady plume of Gulf moisture has held PWATs
steady in the 2-2.25" range. Analyzed SBCAPE was already approaching
3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z
sounding revealed upwards of 4000 J/kg MUCAPE after convective
temperatures were reached. All this to say, conditions are (still)
more than sufficient to support explosive initial upward pulses, and
water-loaded downdrafts will increase the risk for damaging wind
gusts as cores collapse. A Marginal Risk is in place across the
entire CWA for the continued threat for localized damaging gusts.

Moving into Saturday, the center of the 500 mb high is across the
Four Corners region, leaving the southeast in an area of weak flow
aloft. This paves the way for a shortwave trough rounding the edge
of the ridge to push across southward across the OH River Valley
with an attendant frontal boundary in tow. Before FROPA, patchy
diurnally-driven convection is possible until the mid-afternoon.
Certainly not the healthiest front, but before the moisture gradient
atrophies completely, it should bring the most widespread rain
chances we've seen in a few weeks for much of north and portions of
north central Georgia Saturday evening. Currently, CAMS are
depicting a weaker initial line, likely associated with the
prefrontal trough, pushing through to central GA around 18Z
Saturday, and proper frontal convection moving through closer to 00Z
Sunday. The southeastward extent of the front before stalling out
will determine how much of the state feels relief from the utterly
oppressive dewpoints that have plagued us the past week.

A Heat Advisory is in effect through 7 PM today for lingering heat
index values above 105F. It's likely that locales south of I-20
experienced several hours of Heat Advisory criteria before
convective initiation and an abundance of rain-cooled air associated
with collapsing storms. Any clearing following storm dissipation
will result in even more oppressive dewpoints despite potentially
cooler temperatures.

96

.LONG TERM /Sunday through Friday/...

We start off the long term forecast with a weak frontal boundary
pushing through the forecast area towards south GA Saturday night
into Sunday. Scattered to numerous showers and thunderstorms will
likely be ongoing overnight, especially in the vicinity of the front
as it sags south. PoPs during the day on Sunday will largely be
dependent on how far south this front travels. Most of the activity
is expected to remain confined to southern GA where the front
stalls. As previously mentioned, the front will push through much of
the area, resulting in a slight wind shift, before stalling and
waffling around across southern GA for a few days.

Still the biggest forecast question for the long term is how much
and to what extend slightly cooler, drier air filters in behind the
front. Overall, not expecting a drastic change as it is summertime
and moisture will still hang around given northeasterly winds
bringing in some moisture from the Atlantic. Though in looking at
1000-500mb RH, there still remains some inconsistencies as far as
timing in the arrival of lower moisture across north GA. Some
guidance is a little bit more aggressive with bringing this through
much of the region while other guidance is a little more
conservative. Given weak synoptic flow and other smaller-scale
influences, will not deviate too much from what was previously
forecast.

While high moisture content will still hang around despite the
passing front, conditions wont be quite as unbearable early next
week. High temperatures will be in the 80s with dewpoints in the
upper 60s to low 70 on Monday. This will be the trend for a good
part of the extended forecast, though a gradual uptick in moisture
will be likely as we progress through the period. Diurnal convection
will be possible each day primarily during the afternoon with chances
tapering off at night. The stationary boundary draped across the
south may aid in further development and higher convective chances
next week. We may get another reinforcing boundary pushing through
around mid-week aiding in further rain chances for the area. Though
it's still too soon for specifics...stay tuned.

07

&&

.AVIATION...
18Z Update...
VFR conditions generally expected to persist through the TAF
period. Isolated to scattered SHRA/TSRA likely through late
tonight, with a TEMPO in effect from 18-22Z to capture best
window for VRB gusts, frequent lightning, and reduced vsbys at
ATL. More organized SHRA/TSRA likely tomorrow with frontal passage.
FEW to SCT Cu field will continue through the afternoon. Winds
will stay from the W side at less than 10 kts. Patchy MVFR cigs
possible overnight at southern TAF sites. Fog also possible, but
heavily dependent on where heaviest rain falls/sky coverage.

//ATL Confidence...18Z Update...
Low to medium confidence on morning MVFR cigs/vsbys.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  72  85 /  30  80  70  70
Atlanta         76  91  73  85 /  30  80  70  60
Blairsville     69  84  67  80 /  50  90  70  60
Cartersville    74  91  70  86 /  40  90  70  50
Columbus        76  91  74  89 /  30  70  70  80
Gainesville     75  90  71  83 /  30  80  70  60
Macon           75  92  73  90 /  30  70  70  80
Rome            76  91  72  90 /  30  90  70  50
Peachtree City  74  91  70  86 /  30  80  70  70
Vidalia         75  90  75  88 /  30  60  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Murray...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton...
Warren...Washington...Webster...Wheeler...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1045 AM EDT Fri Jul 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1045 AM EDT Fri Jul 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all but the mountainous areas of
north Georgia. Widespread heat index values in the triple digits
are expected with several areas reaching values between 105 and
109. Please use caution when exercising or working outdoors and
take frequent breaks.

Scattered to numerous showers and thunderstorms will be possible
again today into tonight. Some storms could be strong to severe
with the damaging wind gusts, frequent lightning, and brief period
of heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Heat Index values up to 105 will be possible again on Saturday
before less extreme conditions settle in next week.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 8, 4:11 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Fri Jul 8 2022

GAZ080-081-092>094-082045-
Macon GA-Schley GA-Peach GA-Taylor GA-Crawford GA-
411 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of northern Macon, west
central Peach, southern Crawford, north central Schley and southern
Taylor Counties through 445 PM EDT...

At 411 PM EDT, a strong thunderstorm was near Rupert, or 11 miles
north of Ellaville, moving east at 25 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Marshallville, Reynolds, Ideal, Murrays Crossroads, Whitewater State
Park, Nakomis, Rupert, Charing, Garden Valley, Hicks, Potterville,
Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3229 8435 3251 8440 3258 8396 3235 8392
TIME...MOT...LOC 2011Z 253DEG 30KT 3240 8426

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 8, 4:17 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT Fri Jul 8 2022

GAZ085-086-097-098-112-113-082045-
Toombs GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-Laurens GA-
417 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of east central
Laurens, southwestern Emanuel, northwestern Toombs, Treutlen,
southern Johnson and northern Montgomery Counties through 445 PM
EDT...

At 417 PM EDT, a strong thunderstorm was near Orland, or near
Soperton, moving east at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, Soperton, Vidalia, Adrian, Nunez, Tarrytown, Lothair,
Covena, Orland, Rockledge, Orianna, Norristown, Barnhill, Kibbee,
Norristown Junction, Blackville, Zaidee, Gillis Springs and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3233 8277 3256 8273 3256 8234 3240 8234
      3224 8240
TIME...MOT...LOC 2017Z 278DEG 20KT 3243 8262

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 8, 4:31 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Fri Jul 8 2022

GAZ092-093-104-082100-
Macon GA-Schley GA-Sumter GA-
431 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of southwestern Macon,
southeastern Schley and Sumter Counties through 500 PM EDT...

At 431 PM EDT, a line of strong thunderstorms was along a line
extending from near Ellaville to near Croxton Crossroads, and moving
east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Ellaville, Oglethorpe, Montezuma, Plains, Leslie,
Andersonville, Sumter, Lamar, Croxton Crossroads, New Era,
Fountainville, La Crosse, Huntington, Pennington, Andersonville
National Historic, Clearview, Maddox, Methvins and Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3188 8435 3194 8440 3226 8436 3231 8404
      3191 8408 3191 8433 3189 8434 3188 8434
TIME...MOT...LOC 2031Z 273DEG 14KT 3220 8433 3193 8435

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 4:42 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Fri Jul 8 2022

GAZ085-086-098-111>113-082115-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
442 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of southwestern Emanuel,
northwestern Toombs, Treutlen, south central Johnson, northeastern
Wheeler and Montgomery Counties through 515 PM EDT...

At 441 PM EDT, a line of strong thunderstorms was along a line
extending from near Adrian to Tarrytown to Glenwood, and moving east
at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, Soperton, Mount Vernon, Vidalia, Glenwood, Adrian, Oak
Park, Ailey, Higgston, Nunez, Tarrytown, Covena, Landsburg,
Norristown, Kibbee, Norristown Junction, Blackville, Zaidee, Gillis
Springs and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3233 8232 3209 8250 3217 8278 3235 8265
      3257 8263 3260 8229
TIME...MOT...LOC 2041Z 269DEG 15KT 3252 8255 3235 8256 3220 8267

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 8, 4:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT FRI JUL 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     1 SW DUBLIN             32.53N  82.91W
07/08/2022                   LAURENS            GA   911 CALL CENTER

            TWO REPORTS OF TREES DOWN IN DUBLIN. ONE TREE DOWN NEAR
            INTERSECTION OF TELFAIR ST AND GRADY ST.

&&

EVENT NUMBER FFC2200788

20
Special weather statement, Jul 8, 4:47 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Fri Jul 8 2022

GAZ108>110-082115-
Telfair GA-Wilcox GA-Dodge GA-
447 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southwestern Dodge,
southwestern Telfair and southeastern Wilcox Counties through 515 PM
EDT...

At 447 PM EDT, a strong thunderstorm was over Antioch Church, or near
Abbeville, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Abbeville, Milan, Rhine, Temperance, Browning, China Hill and Antioch
Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3181 8311 3182 8311 3181 8313 3182 8314
      3182 8315 3183 8315 3185 8318 3184 8321
      3185 8342 3201 8344 3209 8307 3196 8300
      3181 8304
TIME...MOT...LOC 2047Z 264DEG 17KT 3194 8331

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:05 PM EDTSpecial Weather StatementFFCJasper, Putnam25 min
Jul 7, 8:07 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 7, 8:22 PM EDTSpecial Weather StatementFFCHouston23 min
Jul 7, 8:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones45 min
Jul 7, 8:47 PM EDTSpecial Weather StatementFFCHouston, Macon28 min
Jul 7, 9:05 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones25 min
Jul 7, 9:32 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Wilkinson28 min
Jul 7, 11:42 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 8, 4:20 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more15 hr
Jul 8, 5:39 AM EDTRiver Flood WarningFFCGwinnett8 hr
Jul 8, 10:05 AM EDTSpecial Weather StatementFFCWilcox25 min
Jul 8, 11:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jul 8, 12:56 PM EDTSpecial Weather StatementFFCUpson34 min
Jul 8, 1:10 PM EDTSpecial Weather StatementFFCBibb35 min
Jul 8, 1:33 PM EDTSpecial Weather StatementFFCBibb27 min
Jul 8, 1:56 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 8, 2:01 PM EDTSpecial Weather StatementFFCButts29 min
Jul 8, 2:06 PM EDTSpecial Weather StatementFFCTroup24 min
Jul 8, 2:09 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 8, 2:17 PM EDTSpecial Weather StatementFFCPulaski28 min
Jul 8, 2:38 PM EDTSpecial Weather StatementFFCLamar37 min
Jul 8, 2:54 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 8, 3:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 8, 3:15 PM EDTSpecial Weather StatementFFCMacon, Taylor30 min
Jul 8, 3:16 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor28 min
Jul 8, 3:36 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jul 8, 3:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 8, 3:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen29 min
Jul 8, 3:56 PM EDTSpecial Weather StatementFFCMarion, Schley34 min
Jul 8, 4:00 PM EDTSpecial Weather StatementFFCPeach30 min
Jul 8, 4:01 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen29 min
Jul 8, 4:11 PM EDTSpecial Weather StatementFFCMacon34 min
Jul 8, 4:17 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jul 8, 4:31 PM EDTSpecial Weather StatementFFCSchley, Sumter29 min
Jul 8, 4:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen33 min
Jul 8, 4:47 PM EDTSpecial Weather StatementFFCWilcox28 min
Jul 8, 5:24 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 8, 5:43 PM EDTSpecial Weather StatementFFCJeff Davis32 min
Jul 8, 5:50 PM EDTSpecial Weather StatementFFCBanks25 min
Jul 8, 5:57 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 8, 6:09 PM EDTSpecial Weather StatementFFCPolk36 min
Jul 8, 6:38 PM EDTSpecial Weather StatementFFCChattooga37 min
Jul 8, 7:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 8, 7:21 PM EDTSpecial Weather StatementFFCDade24 min
Jul 8, 7:22 PM EDTSpecial Weather StatementFFCFannin38 min
Jul 8, 7:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
Jul 8, 7:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Jul 8, 7:46 PM EDTSpecial Weather StatementFFCUnion29 min
Jul 8, 7:52 PM EDTSevere Thunderstorm WarningFFCFannin, Union23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.